# SDR FDEA201104251611

- Difficulty date: April 25, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 53,145 hours, 12,100 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA71162
- Condition: Dented
- Location: Bs 1741 L11r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT STATION 1741 L-11 FRAME FOUND DENT.  REPAIRED AS PER SRM 53-00-07 FIG 201 REVISION 46. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 112.  REPETITIVE INSPECTION AT 9500 AND INITIAL INSPECTION AT 14500 BY HFEC METHOD  AS PER SRM 53-00-07 FIG 201 REVISION 46.
